Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Monte Carlo Methods and Applications

Managing Editor: Sabelfeld, Karl K.

Editorial Board: Binder, Kurt / Bouleau, Nicolas / Chorin, Alexandre J. / Dimov, Ivan / Dubus, Alain / Egorov, Alexander D. / Ermakov, Sergei M. / Halton, John H. / Heinrich, Stefan / Kalos, Malvin H. / Lepingle, D. / Makarov, Roman / Mascagni, Michael / Mathe, Peter / Niederreiter, Harald / Platen, Eckhard / Sawford, Brian R. / Schmid, Wolfgang Ch. / Schoenmakers, John / Simonov, Nikolai A. / Sobol, Ilya M. / Spanier, Jerry / Talay, Denis

4 Issues per year


CiteScore 2017: 0.67

SCImago Journal Rank (SJR) 2017: 0.417
Source Normalized Impact per Paper (SNIP) 2017: 0.860

Mathematical Citation Quotient (MCQ) 2017: 0.25

Online
ISSN
1569-3961
See all formats and pricing
More options …
Volume 19, Issue 3

Issues

Levy–Baxter theorems for one class of non-Gaussian random fields

Yury Kozachenko / Oleksandr Kurchenko / Olga Synyavska
Published Online: 2013-06-19 | DOI: https://doi.org/10.1515/mcma-2013-0007

Abstract.

The Levy–Baxter limit theorems were obtained for a class of random fields with increments of class K.

Keywords: Levy–Baxter theorem; vector with property K; fields with increments of class K

About the article

Received: 2013-02-26

Accepted: 2013-06-11

Published Online: 2013-06-19

Published in Print: 2013-10-01


Citation Information: Monte Carlo Methods and Applications, Volume 19, Issue 3, Pages 171–182, ISSN (Online) 1569-3961, ISSN (Print) 0929-9629, DOI: https://doi.org/10.1515/mcma-2013-0007.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in